gabs are a form of painkiller for nerve damage. dont know about the other sorry frriend. im in the early stages of subutex wd have you started yours or are you prepareing for it. im sure someone will post soon with the info you need. hang on in there !!!
I'm actually 21 days in, but i did slip up at 14 days and had a little crumb of subutex which threw me back into withdrawal. I jumped off at 2 mgs of suboxone which is kind of high, but i do feel a lot better its just slow going.
im only 7 days in now bud obviously i feel rough but i will get there. i jumped in of 3 but had only just been on 4 three days earlier, very silly i know but hey ho on we go. keep up the strong will my friend your doing exceptional.
Gabapentin might help with some of the symptoms. Tizanadine is a muscle relaxer, and those usually make WD worse and not better! The Gaba, if prescribed to you, may help with RLS and some with sleep, but it just depends on the dose. What symptoms are you having now?
Gabapentin is an anti-seizure drug (originally) but is prescribed for nerve damage/nerve pain, too.
I was one of those that knew NOTHING about subutex/suboxone going on it OR coming off it. I was on gabapentin at the time. I jumped off at a ridiculously high dose. I was on subutex for 7 days and suboxone for 21 days.....I REALLY did not like the psyc dr that prescribed them to me in the first place.
Point being, when I did that....I WAS on gabapentin and had not found this forum or read anything yet....but SINCE then.....I have read that gabapentin can help while w/drawing....so in hindsight....guess I'm glad I was on it. They usually start you at a low dose....starting with a bedtime dose....then increase it over time. At the time I went thru my HORRID sub w/drawal I was on 400 mg/day. I have since weaned off of it....I cut out 100 mg dose at a time.....until I only had the bedtime dose of 100 mg left.
I only share all of that to say.....gabapentin MAY assist.....it surely must have helped me....I was NUTS anyway....at the dose I jumped off at....so I can't tell you for sure.
Thanks LeaAnn for the info. Right now most of my WD's are gone. But what is sticking with me is the lazyiness/tiredness the goose bumps, but there very minor and last of all the crappy sleep but thats even not that bad. I just hate being so lazy and tired.
I just posted asking others about "Neurontin". Gabapentin is the generic name and main ingredient in Neurontin. (Like hydrocodone is for Loracet - not trying to compare apples to oranges, just terms...) ANYWAY, my dr. prescribed it to me for the aching legs at night. I asked him if it would make me more tired. He said that WAS the down side to it...that it COULD make you MORE tired, even the next day. I'm going to try not to take it unless I have to. I'm tapering from suboxone now and will let you know if/when I do take it. My dr. does however say it helps with "nerve-ending pain" which sounds really good for someone who's hurting...I just know there's no magic pills...at least none that make you feel good AND aid in a healthy normal life - dry lol....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.